Journal of Function Spaces

Journal of Function Spaces / 2014 / Article
Special Issue

Some Classes of Function Spaces, Their Properties, and Their Applications 2014

View this Special Issue

Research Article | Open Access

Volume 2014 |Article ID 860279 | 3 pages | https://doi.org/10.1155/2014/860279

Riesz Basicity for General Systems of Functions

Academic Editor: Józef Banaś
Received11 May 2014
Accepted08 Jul 2014
Published12 Aug 2014

Abstract

In this paper we find the general conditions for a complete biorthogonal conjugate system to form a Riesz basis. We show that if a complete biorthogonal conjugate system is uniformly bounded and its coefficient space is solid, then the system forms a Riesz basis. We also construct affine Riesz bases as an application to the main result.

1. Main Result

The aim of this paper is to find the general conditions for a complete biorthogonal conjugate system to form a Riesz basis, following the results obtained by Bari [1], Christensen [2], Sarsenbi with coauthors [35], San Antolin and Zalik [6], and Guo [7].

Let and be a complete biorthogonal conjugate system of functions from space.

By system coefficient space we denote the space of all the numeric sequences such that the series converges in . It is evident that coefficient space is complete under the norm , and a natural basis , , where is a Kronecker delta, forms a space basis.

A Banach coordinate space of numeric sequences is said to be solid if follows from and , (the inequality , as it is put by the precise definition, is not required here).

It is clear that space is solid if natural basis is an unconditional basis for . The latter follows from unconditional basicity for a system .

Theorem 1. Let and be a complete biorthogonal conjugate system of functions that is uniformly bounded: Let there be given coefficient spaces and which are both solid. Then and system form a Riesz basis.

Proof. We consider the series for a numeric sequence and show that series converges for almost all choices of signs, that is, series where is the Rademacher system and converges for almost all in metrics by variable (e.g., [8, Chapter 2]).
We use the results from [8] claiming that convergence of series for almost all choices of signs is equivalent to For the series considered , by Levi’s theorem we have meaning Convergence of the series for almost all choices of signs is shown.
Now take a fixed such that the series converges in space. By the solidity condition for coefficient space in , the series converges, too.
Thus for any numeric sequence the series converges in . Then the following equivalent inequalities are satisfied: This means that is Bessel system.
Besselian property for a system is proved in the same way. It is clear that Besselian property for both biorthogonal conjugate systems and implies the Riesz basicity for these systems.

Remark 2. Note that in Theorem 1 we can replace the coefficient space with and with .

2. Affine Riesz bases

Let function have a support . Using the representation , , for , we assume Besides, we suppose , . System of functions is called an affine system generated by a function . Here and elsewhere we assume Note that the classic example of an affine system of functions is the Haar wavelet generated by the function We enumerate the functions of Rademacher system We suppose that an affine system generator can be represented by Rademacher system In this case we have the following completeness criterion for a system . Let the function be analytic in the unit disk with coefficients from (11).

Theorem 3 (see [9]). A necessary and sufficient condition for an affine system to be complete in space is that analytic function is outer function.

The following results are true for function in the form (11).

Theorem 4. System that is biorthogonal conjugate to the affine system exists and is complete in space if .

Proof. Suppose that is, Then it follows from the results of [10] that where and is binary expansion, is the Haar function for , and , . The explicit representation (15) shows that is a Haar polynomial of degree . Hence it follows that the system is complete.

Now we can formulate the Riesz basicity test for affine system with form (11) generator, based on Theorem 1.

Theorem 5. Let analytic function have an absolutely convergent Taylor-series expansion and does not vanish in the closed unit disk . Then an affine system of functions   forms a Riesz basis.

Proof. By the conditions of the theorem, is outer function. By Theorem 3, an affine system is complete in space. By Theorem 4, biorthogonal conjugate system is complete, too.
Obviously, . From representation (15) we get We need to take into account that by Wiener theorem on absolutely convergent Taylor series we have Finally, from results of [11] it follows that and , so all the conditions from Theorem 1 including the Remark are satisfied.

Conflict of Interests

The authors declare that there is no conflict of interests regarding the publication of this paper.

Acknowledgments

A. M. Sarsenbi was supported by the Ministry of Education and Science of the Republic of Kazakhstan (0264/GF, 0753/GF). P. A. Terekhin was supported by the Russian Foundation for Basic Research (Grant no. 13-01-00102) and the President of the Russian Federation (Grant no. MD-1354.2013.1). The results of Section 2 were obtained within the framework of the state task of Russian Ministry of Education and Science (Project 1.1520.2014K).

References

  1. N. K. Bari, “Biorthogonal systems and bases in Hilbert space,” Uchenye Zapiski Moskovskogo Gosudarstvennogo Universiteta, vol. 4, no. 148, pp. 69–107, 1951. View at: Google Scholar | MathSciNet
  2. O. Christensen, An Introduction to Frames and Riesz Bases, Birkhäuser, Boston, Mass, USA, 2003. View at: Publisher Site | MathSciNet
  3. A. Kopzhassarova and A. Sarsenbi, “Basis properties of eigenfunctions of second-order differential operators with involution,” Abstract and Applied Analysis, vol. 2012, Article ID 576843, 6 pages, 2012. View at: Publisher Site | Google Scholar | MathSciNet
  4. A. A. Kopzhassarova, A. L. Lukashov, and A. M. Sarsenbi, “Spectral properties of non-self-adjoint perturbations for a spectral problem with involution,” Abstract and Applied Analysis, vol. 2012, Article ID 590781, 5 pages, 2012. View at: Publisher Site | Google Scholar | MathSciNet
  5. A. M. Sarsenbi, “Necessary and sufficient conditions for the Riesz basis property of the eigen- and associated functions of high-order differential operators on an interval,” Doklady Mathematics, vol. 77, no. 2, pp. 290–292, 2008. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  6. A. San Antolin and R. A. Zalik, “Some bivariate smooth compactly supported tight framelets with three generators,” Abstract and Applied Analysis, vol. 2013, Article ID 818907, 7 pages, 2013. View at: Publisher Site | Google Scholar | MathSciNet
  7. X. Guo, “g-bases in Hilbert spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 923729, 14 pages, 2012. View at: Publisher Site | Google Scholar | MathSciNet
  8. B. S. Kashin and A. A. Sahakian, Orthogonal Series, AMS, Providence, RI, USA, 1989.
  9. P. A. Terekhin, “A multishift on a Hilbert space,” Functional Analysis and Its Applications, vol. 39, no. 1, pp. 57–67, 2005. View at: Publisher Site | Google Scholar | MathSciNet
  10. P. A. Terekhin, “Convergence of biorthogonal series in the system of contractions and translations of functions in the spaces LP0,1,” Mathematical Notes, vol. 83, no. 5-6, pp. 657–674, 2008. View at: Google Scholar
  11. P. A. Terekhin, “Riesz bases generated by contractions and translations of a function on an interval,” Mathematical Notes, vol. 72, no. 3-4, pp. 547–560, 2002. View at: Publisher Site | Google Scholar | MathSciNet

Copyright © 2014 A. M. Sarsenbi and P. A. Terekhin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

523 Views | 406 Downloads | 3 Citations
 PDF  Download Citation  Citation
 Download other formatsMore
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.